# SDR UIEA200800157

- Difficulty date: April 14, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 96,469 hours, 19,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Perforated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FOREFLAP PERFORATED APPROX 12 INCH INBOARD FROM IT'S OUTBOARD EDGE APPROX WS 1178.  REPAIR CARRIED OUT IAW EO NR 4757A432.
